| Model Number |
PCF-H190DL |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the colonovideoscope had static on the monitor and no picture during inspection for use.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for evaluation, and the customer allegation was confirmed.Based on the results of the investigation, the root cause was a bad temperature connector.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post market surveillance activities.